# SDR UALA2011050502205

- Difficulty date: May 4, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FOREFLAP L/E IS DELAMINATED, 10 INCH AREA MIDWAY ON FLAP.   REFER TO SRM FOR ALLOWABLE DAMAGE.  DAMAGE IS 10" X .75" 10 FEET FROM INBOAD END.  ACTUAL DELAMINATED AREA IS 4"X .75".  AREA WAS CLEANED AND SPEED TAPED.
